# SDR EVCA20220816001

- Difficulty date: August 14, 2022
- Submitted: August 16, 2022
- Operation: Air carrier
- Aircraft: N134AE
- Make and model: Bell 206L-1
- Aircraft serial: 45593
- Aircraft time: 11,588 hours, 24,910 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW SAID THERE WAS A SLIGHT FUEL SMELL. AIRCRAFT INSPECTED AND NO FUEL LEAK DETECTED. AIRCRAFT RETURNED TO SERVICE.
